2 doctors weighed in:

On BP meds, fluid pill potassium and metfomin. Missed cycle headaches gas and hallucintions?

2 doctors weighed in
Dr. Atique Mirza
Internal Medicine - Cardiology

In brief: Possible side effect

Check with your doctor you might have dude effects from he meds.

In brief: Possible side effect

Check with your doctor you might have dude effects from he meds.
Dr. Atique Mirza
Dr. Atique Mirza
Thank
Dr. Robert Kwok
Pediatrics

In brief: Time to see the Dr.

A person on multiple medications, who then misses a menstrual cycle, and gets headaches and hallucinations, should be evaluated by a doctor. Having hallucinations is quite abnormal.
The person should bring in all his meds so a doctor can verify what is being taken and at what doses. If a person has significant symptoms, he should not drive, but should call 911 to go to the hospital emergency room.

In brief: Time to see the Dr.

A person on multiple medications, who then misses a menstrual cycle, and gets headaches and hallucinations, should be evaluated by a doctor. Having hallucinations is quite abnormal.
The person should bring in all his meds so a doctor can verify what is being taken and at what doses. If a person has significant symptoms, he should not drive, but should call 911 to go to the hospital emergency room.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors